# SDR MASA200602049

- Difficulty date: August 5, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 6,124 hours, 4,481 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 771409D
- Part serial: M2082
- Condition: Faulty
- Location: L/E Slat
- Part time: 2,639 hours, 2,027 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5080 CLT.  SLAT FAULT STATUS MESSAGE.  MX PLACED THE SYSTEM ON MEL  MX R2  LT INBD DISCONNECT SENSOR AND SWAPPED SFECU'S. OP'S CHECK GOOD.
